Advanced search
2 files | 658.24 KB

On the trivectors of a 6-dimensional symplectic vector space

Bart De Bruyn (UGent) and Mariusz Kwiatkowski (UGent)
Author
Organization
Keywords
Symplectic group, Hyperbolic basis, Exterior power

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 417.60 KB
  • sympl.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 240.64 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart, and Mariusz Kwiatkowski. 2011. “On the Trivectors of a 6-dimensional Symplectic Vector Space.” Linear Algebra and Its Applications 435 (2): 289–306.
APA
De Bruyn, B., & Kwiatkowski, M. (2011). On the trivectors of a 6-dimensional symplectic vector space. LINEAR ALGEBRA AND ITS APPLICATIONS, 435(2), 289–306.
Vancouver
1.
De Bruyn B, Kwiatkowski M. On the trivectors of a 6-dimensional symplectic vector space. LINEAR ALGEBRA AND ITS APPLICATIONS. 2011;435(2):289–306.
MLA
De Bruyn, Bart, and Mariusz Kwiatkowski. “On the Trivectors of a 6-dimensional Symplectic Vector Space.” LINEAR ALGEBRA AND ITS APPLICATIONS 435.2 (2011): 289–306. Print.
@article{2027021,
  author       = {De Bruyn, Bart and Kwiatkowski, Mariusz},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  keyword      = {Symplectic group,Hyperbolic basis,Exterior power},
  language     = {eng},
  number       = {2},
  pages        = {289--306},
  title        = {On the trivectors of a 6-dimensional symplectic vector space},
  url          = {http://dx.doi.org/10.1016/j.laa.2011.01.028},
  volume       = {435},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: